Approximate symbolic model checking of continuous-time Markoc chains

C Baier, Joost P. Katoen, H. Hermanns

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

153 Citations (Scopus)
Original languageUndefined
Title of host publicationConcurrency Theory (CONCUR'99)
Place of PublicationEindhoven
Pages146-161
Number of pages16
Publication statusPublished - 2 Feb 1999

Keywords

  • METIS-119608

Cite this

Baier, C., Katoen, J. P., & Hermanns, H. (1999). Approximate symbolic model checking of continuous-time Markoc chains. In Concurrency Theory (CONCUR'99) (pp. 146-161). Eindhoven.
Baier, C ; Katoen, Joost P. ; Hermanns, H. / Approximate symbolic model checking of continuous-time Markoc chains. Concurrency Theory (CONCUR'99). Eindhoven, 1999. pp. 146-161
@inproceedings{11fd281833074a47a67edbd6d190c6f9,
title = "Approximate symbolic model checking of continuous-time Markoc chains",
keywords = "METIS-119608",
author = "C Baier and Katoen, {Joost P.} and H. Hermanns",
year = "1999",
month = "2",
day = "2",
language = "Undefined",
isbn = "3-540-66425-5",
pages = "146--161",
booktitle = "Concurrency Theory (CONCUR'99)",

}

Baier, C, Katoen, JP & Hermanns, H 1999, Approximate symbolic model checking of continuous-time Markoc chains. in Concurrency Theory (CONCUR'99). Eindhoven, pp. 146-161.

Approximate symbolic model checking of continuous-time Markoc chains. / Baier, C; Katoen, Joost P.; Hermanns, H.

Concurrency Theory (CONCUR'99). Eindhoven, 1999. p. 146-161.

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

TY - GEN

T1 - Approximate symbolic model checking of continuous-time Markoc chains

AU - Baier, C

AU - Katoen, Joost P.

AU - Hermanns, H.

PY - 1999/2/2

Y1 - 1999/2/2

KW - METIS-119608

M3 - Conference contribution

SN - 3-540-66425-5

SP - 146

EP - 161

BT - Concurrency Theory (CONCUR'99)

CY - Eindhoven

ER -

Baier C, Katoen JP, Hermanns H. Approximate symbolic model checking of continuous-time Markoc chains. In Concurrency Theory (CONCUR'99). Eindhoven. 1999. p. 146-161